# SDR 2006FA0001135

- Difficulty date: October 6, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Aircraft: N247AC
- Make and model: Skrsky S64E
- Aircraft serial: 60452
- Aircraft time: 5,297 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB21511
- Part serial: EAC18170
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 1,085 hours
- Component: Gearbox
- Component part number: 643520400065
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR:MDR06-090)   MAIN GEARBOX PN 6435-20400065, SN A6-011 WAS REMOVED DUE TO FINDINGS OF FERROUS METAL IN THE OIL SCREEN AND FILTER.  UPON DISASSEMBLY AND TEAR DOWN, THE SOURCE OF THE FERROUS METAL WAS DISCOVERED TO BE COMING FROM GHE SECOND STAGE INPUT ALIGNMENT BEARING PN SB 2151-1, SN EAC18170.  THE SB2151-1 BEARING CRACKED THROUGH THE ENTIRE INNER RACE AND CAUSED SUBSEQUENT CONTAMINATION OF THE MAIN GEARBOX, AND DAMAGE TO THE SECOND STAGE PINION PN 6435-20457-104, SN 333 ALIGNMENT BEARING JOURNAL.  THE CRACKED INNER RACE WAS SENT TO THE MFG.  PROBABLE CAUSE: UNKNOWN.  (K)
